Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I am suffering from bi polar disorder from last 15 years I am taking veniz xr 75 mor and eve and lamitor dt 100 in night I am stable with these does from last three years but I am not feeling well from last fifteen days please help.

4 Doctors Answered
Usually antidepressants like veniz are not used for bipolar disorder risking elevation of mood. Is it a recurrent depressive diosder? Your treating psychiatrist will be knowing better. Consult. Him and get the medications revised based on what phase you are.in currently. Good luck.
Dear lybrate-user, in spite of lamitor, you may get mild depression. Please consult your psychiatrist who may assess your feeling of ill health and diagnose it. If it is depression recurrence, he may increase veniz xr or lamitor or both.
That is temporary will go away.
1 person found this helpful
I don't understand what you mean by your statement that you are not feeling well. You have not been in therapy for all these years is not a good sign. You must seek the help of a counselor and work on your issues, develop skills, tools and techniques to deal with your problems. So comply with all the medical prescriptions and work in tandem with a counselor for a long time and learn coping skills and techniques to handle the daily challenges you will face. There are certain adaptations that will suit you during the elation phase and there are certain behaviors that are required during the depressed phases. In the meantime, you can do certain things that will give you benefits anyway. Emotional therapy will alleviate a lot of the problems faced in this condition because it is a mood disorder. You need to particularly look at your levels of anger both for its reasonableness and to express it in appropriate manner. I suspect that much of this anger may have origins in early childhood that you may never be aware of it now. Talk to your parents and explore that angle. This information will help the counselor too. Also you will need to check whether there is any genetic factor involved. You must exercise regularly, eat healthily and sleep normally too. If your motivation and cooperation is good much can be achieved. You must have a time-structured schedule filled with interesting and reasonable activities and it must be monitored for compliance and delivery. The reason I say this is that many times you will be inclined to have grandiose notions and confidently believe that you can do without the medication. This will set you back many months in the treatment and delay and sabotage the recovery: forewarned you are forearmed. If this combination of medication with therapy is maintained for at least three years without any episodes or breakdowns, it is possible to taper the medication in consonance with the doctor.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.